I have been on Norco 10/325 for 4 years... I suddenly had to stop (cold turkey). I found that Zoloft helped with the anxiety, etc, and Trazadone (caution : addictive) helped with the withdrawals. PLEASE consult you Dr. first. These drugs are nothing to play with. (*_*)
10 Aug 2011
I'm glad you're interested in getting off the 10/325. I'm on almost 48 hours of cold turkey withdrawal. I was taking 9 to 12 daily for the last year. I would suggest going cold turkey, but you'll need to take a week off of work if possible. The first 48 hours been very difficult. If you're married or have someone else youcan confide in, I'd suggest biting the bullet and tell someone what you're about to do. I'm here if you need me. Russintx.
7 Aug 2012
Here is what I did. I googled for a natural pain reliever and it talked about GINGER ROOT. So I went to my walmart and got some. Boy was I surprised to find it worked better that any over the counter pain killer. I was in a auto accident have severe neck damage and I DO NOT take any doctor prescribed pain killers. Do not ignore this it works. It takes care of swelling and helps so much with my pain. I use to take advil by the hands full and now I do not use advil,,sorry advil I am sure your sales are way down, but I could tell it was damaging my kidneys
I drink lots of cranberry juice to help my kidneys get back to normal and use only ginger root for my pain.
If everyone would use it the drug companies would go under,lol
I am sure like other things it will not work for everyone but it sure helps me.
Good luck and best wishes!!!
10 Aug 2011
Thanks for the support, man. I plan on taking a picture of my wife and girls to work with me when I go back Monday. By the way, Acetamenophen is hard on the liver, Ibuprofen is known to cause mild stomach irritation in some people. The great thing about it though, is that it is also an anti-inflammatory. Going to youtube right now. Thanks for the encouragement. Russ
12 Nov 2012
This thread has really kept me from having a nervous breakdown today. I came to the decision this morning that I'm scared for my life and when will this pill popping cycle ever end. A year ago I was severely injured and vicodin 4x a day was plenty. Then when I had a serious assault/injury I had 4 broken ribs and decided to join AA, because I my alcohol consumption was getting out of hand to numb the emotional pain. My pain mgmt dr then switched me to Norco 10/325 in January. Initially I hated them. I couldn't endure more than 3 in a day. 2 months ago a suffered my most horrific injury to date including head, neck, spine, that flared up my fibromyalgia. I'm 26 years old and Norco has been the only thing that has worked for me. Percocets, injections, and everything else has just left me a in more pain. In less than an 8 week period my tolerance and pain went through the roof and I didn't even realize that in order to move out of bed I had to take 4 Norcos.
The past 2 weeks still enduring pain my Norco use has gone into the abuse category. It no longer works unless I take at least 15-20 a day. I feel like I'm losing my soul and will to live day by day with this chronic pain. I was refusing to go higher with Oxycondon or patches, thinking Norco was the safer choice.
I'm on day one without any Norco and thank the Lord I have clonazapam and some percocets to get me through the day because I haven't been able to move. I have no idea how it got this bad. But I need to stop now. I have no other option. I'm isolating, silently suffering, and the other meds like Lyrica literally made me suicidal. I don't know if I can just go cold turkey off these meds. I've been taking so many, haven't been able to sleep or eat much of anything.
I've never detoxed off of opiates and I'm scared to death, but I have no other option. Does anyone have advice or can share their story? I feel since the last accident I have nothing to talk/think about beyond being in pain. 5 doctors appts a week and just feeling like I can't do anything without Norco. I'm even avoiding seeing my family over Thanksgiving because I know I'll be going through withdrawals. I constantly living in fear now if I'll have enough. I've heard the stories of how things get progressively worse..and I can't envision things getting worse than this beyond death. Please help.
6 Jan 2012
Who ever is prescribing 12 NORCO's a day is a doctor that you do not want to use. My understanding is that 8 a day is the maximum dose recommended and even that is way too much in my not-so-humble opinion. I have, admittedly, been on 4 a day for 15 years and I have had more than several doctors in that time frame and I have asked each one for 1 more a day and they all steadfastly refuse. I admit that I get a few more a month by filling the script early (3 days) and that gives me an extra 1/2 to 1 pill a day when I absolutely need a bit more. So it is my suggestion that everyone with chronic pain take no more than what I have described here. My life is o'k, considering my numerous disabilities, and I function well enough daily even as I live with constant pain barely "masked" by the NORCO. I am best when I stay engaged in what I do and am not thinking about the pain and all.
What I see described here is drug abuse plain and simple and that is what needs to stop. Try medical marijuana (vaporized only!!) that is high in CBD's. That helps me maintain. All the best to the posters here.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic attack, anxiety & depression. Nothing seems to help. Got no one but my therapist and psychiatrist to talk about it. No one understands. ...
31 answers • 10 Jul 2010
I have been on Zoloft now for 5 weeks for anxiety. I have slowly worked my way up to 50 mg. I have been at 50 mg for a little over a week and I felt ...
1 answer • 15 Mar 2013
I went back and my dr. added 1 mg. of clonazepam. I was told to take it every day in order for it to be effective. I am afraid of developing a drug ...
1 answer • 17 Jun 2013
Per Dr.It worked wonders. I slept well and woke ready to start my day. About 2 months later the effect ended. I had been taking zoloft for years, ...
1 answer • 7 May 2015